MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: "hamilton c3 sn (b)(6) 'turned off while in use".No health consequences or impact.
 
Additional Manufacturer Narrative
The reported issue of external power loss appears to be related to a power supply interruption, potentially due to a loose or improperly connected main plug.This is supported by the following observations: no ambient mode was recorded in the log file, indicating the device did not enter a low-power state, which would typically occur during a controlled power-down.No ventilation failure or other system errors were logged on he day of the event, ruling out internal system faults.During follow-up testing, the engineer noted that batteries were not initially recognized, but were detected after being re-seated, suggesting a possible connection issue either with the battery contacts or the power input.Several attempts were made to contact the service technician to obtain additional information about the case; however, no response was received.The case will be closed for now and may be reopened if further information becomes available.Further investigation was attempted; however, no additional information was provided by the hospital.The available information is insufficient to reach a conclusive outcome.No parts were available for further inspection.For hamilton medical, this complaint is considered closed.We will continue monitoring similar events.At this time, no root cause can be identified due to the lack of information.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof mueller
via crusch 8
bonaduz 
MDR Report Key21941005
Report Number3001421318-2025-00579
Device Sequence Number8358651
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)190621(240)160005
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown